Some sufficient conditions for starlikeness and convexity of order \(\alpha\). (English) Zbl 1266.30003

Summary: We derive certain sufficient conditions for starlikeness and convexity of order \(\alpha\) of analytic functions in the unit disk. Applications are indicated for the subordination results to electromagnetic cloaking.


30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
Full Text: DOI


[1] J.-L. Li and S. Owa, “Sufficient conditions for starlikeness,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 3, pp. 313-318, 2002. · Zbl 0998.30010
[2] L. J. Lin and S. Owa, “Properties of the Salagean operator,” Georgian Mathematical Journal, vol. 5, no. 4, pp. 361-366, 1998. · Zbl 0924.30008
[3] S. S. Miller and P. T. Mocanu, “Second-order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289-305, 1978. · Zbl 0367.34005
[4] P. T. Mocanu, “Some starlikeness conditions for analytic functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 33, no. 1-2, pp. 117-124, 1988. · Zbl 0652.30004
[5] P. T. Mocanu, “Some simple criteria for starlikeness and convexity,” Libertas Mathematica, vol. 13, pp. 27-40, 1993. · Zbl 0793.30008
[6] M. Nunokawa, S. Owa, Y. Polatoglu, M. Caglar, and E. Y. Duman, “Some sufficient conditions for starlikeness and convexity,” Turkish Journal of Mathematics, vol. 34, no. 3, pp. 333-337, 2010. · Zbl 1195.30030
[7] C. Ramesha, S. Kumar, and K. S. Padmanabhan, “A sufficient condition for starlikeness,” Chinese Journal of Mathematics, vol. 23, no. 2, pp. 167-171, 1995. · Zbl 0834.30010
[8] J. Sokół, “On an application of certain sufficient condition for starlikeness,” Journal of Mathematics and Applications, vol. 30, pp. 131-135, 2008. · Zbl 1155.30009
[9] J. Sokól, “On a condition for \alpha -starlikeness,” Journal of Mathematical Analysis and Applications, vol. 352, no. 2, pp. 696-701, 2009. · Zbl 1160.30336
[10] N. Uyanık, M. Aydogan, and S. Owa, “Extensions of sufficient conditions for starlikeness and convexity of order \alpha ,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1393-1399, 2011. · Zbl 1216.30023
[11] N. Xu and D. Yang, “Some criteria for starlikeness and strongly starlikeness,” Bulletin of the Korean Mathematical Society, vol. 42, no. 3, pp. 579-590, 2005. · Zbl 1094.30021
[12] U. Leonhardt, “Optical conformal mapping,” Science, vol. 312, no. 5781, pp. 1777-1780, 2006. · Zbl 1226.78001
[13] J. B. Pendry, D. Schurig, and D. R. Smith, “Controlling electromagnetic fields,” Science, vol. 312, no. 5781, pp. 1780-1782, 2006. · Zbl 1226.78003
[14] N. Kundtz and D. R. Smith, “Extreme-angle broadband metamaterial lens,” Nature Materials, vol. 9, pp. 129-132, 2010.
[15] R. Liu, C. Ji, J. J. Mock, J. Y. Chin, T. J. Cui, and D. R. Smith, “Broadband ground-plane cloak,” Science, vol. 323, no. 5912, pp. 366-369, 2009.
[16] G. A. Rao and S. P. Mahulikar, “Integrated review of stealth technology and its role in airpower,” Aeronautical Journal, vol. 106, pp. 629-641, 2002.
[17] D. Schurig, J. J. Mock, B. J. Justice et al., “Metamaterial electromagnetic cloak at microwave frequencies,” Science, vol. 314, no. 5801, pp. 977-980, 2006.
[18] A. K. Mishra, T. Panigrahi, and R. K. Mishra, “Subordination and inclusion theorems for subclasses of meromorphic functions with applications to electromagnetic cloaking,” Mathematical and Computer Modelling, vol. 57, pp. 945-962, 2013. · Zbl 1305.30008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.